I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 5, PAGES 83-93
A. A. Lesnykh
View as HTML View as gif image
In this work, we study retarded-type differential-difference equations with variable coefficients. Using the adjoint equation, we obtain an integral representation of the solution. A number of results on the asymptotic behavior of the solutions is proved on the basis of this representation.
|Main page||Contents of the journal||News||Search|
Last modified: February 21, 2007